The Property of the Solution about Cauchy Problem for Fourth-Order Schrödinger Equation with Critical Time-Oscillating Nonlinearity
Cuihua Guo,
Hongping Ren and
Shulin Sun
Abstract and Applied Analysis, 2014, vol. 2014, 1-14
Abstract:
We study the property of the solution in Sobolev spaces for the Cauchy problem of the following fourth-order Schrödinger equation with critical time-oscillating nonlinearity , where , , and is a periodic function. We obtain the asymptotic property of the solution for the above equation as under some conditions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/181254.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/181254.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:181254
DOI: 10.1155/2014/181254
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().